MathSciNet Relay Station
MathSciNet bibliographic data
MR227961 (37 #3545) 54.78
Loveland, L. D. Sufficient conditions for a closed set to lie on the boundary of a $3$-cell. Proc. Amer. Math. Soc. 19 1968 649–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement